| Model Number |
GO CHAIR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The "date of event" has not been provided.The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
Event or Problem Description
Consumer's friend alleges consumer was going from the bathroom to another room when his chair got stuck as he was trying to turn to get through the doorway.He allegedly ended up tipping over.
Additional Manufacturer Narrative
The "device manufacture date" has been updated.The device was returned and evaluated.The alleged event could not be duplicated.- attachment: [5355 rpe signed.Pdf].
Event or Problem Description